# SDR AWXA0000005

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Valve
- Part number: S4340131004
- Condition: Failed
- Location: Mlg
- Part time: 4,736 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF APPROX 1.5 MINUTES FOLLOWING GEAR RETRACTION, NOSE GEAR DOOR OPENS AND SHUTS.  NO ECAM INDICATION OF FAULT.  COMPLIED WITH CRITICAL ALERT REF LP 9501148.  REMOVED AND REPLACED LANDING GEAR SAFETY VALVE (TT 0046159).  REPLACED RELAYS 28GA, 48GA, AND 53GA.  OPS CHECK GOOD  RELAY M AND E 26-2130-3-0017 26-2700-3-0018/00-0366-3-0017.  AIRCRAFT IS ON CRITICAL ALERT, HAS HAD SEVERAL RELATED WRITE-UP SINCE 12 NOV 99..
